# SDR WWQA20231025107

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N807DD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5161
- Aircraft time: 14,448 hours, 9,114 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

45 MIN INTO FLIGHT CREW GOT A HYD SYSTEM 1 ENGINE PUMP LIGHT ILLUMINATED.  THE CREW THEN TURNED ON HYD 1B ELECTRIC PUMP AND EVERYTHING RETURNED TO NORMAL.  SHORTLY THERE AFTER THEY NOTICED THE HYD QTY & PRESSURE ON THE #1 SYSTEM BOTH DROPPING.  THEY DIVERTED TO NEAREST SUITABLE AIRPORT (KCVG) WHERE THEY CALLED FOR EMERGENCY EQUIPMENT TO ROLL.  WE ARE WORKING ON GETTING ON-CALL MX AS WELL AS CONTRACTED MX ONSITE TO TROUBLESHOOT CAUSE.  WE WILL FOLLOW UP AFTER DISCOVERY.
